top of page

Tieteelliset tutkimukset mRNA:sta

Fixed drug eruption after Pfizer-BioNTech COVID-19 vaccine, A case report

Dermatology

Flagellate purpura associated with COVID-19 vaccination

Dermatology

Flare-up of generalized pustular psoriasis following Pfizer-BioNTech BNT162b2 mRNA COVID-19 vaccine Two cases without mutations of IL36RN and CARD14 genes

Dermatology

Frequent Onsets of Cellulitis in Lower Limbs with Lymphedema Following COVID-19 mRNA Vaccination

Dermatology

Generalized dermal hypersensitivity reaction following Moderna COVID-19 vaccination

Dermatology

Generalized eczematous reactions to the Pfizer-BioNTech COVID-19 vaccine

Dermatology

Generalized erythema multiforme-like skin rash following the first dose of COVID-19 vaccine (Pfizer-BioNTech)

Dermatology

Generalized erythrodermic psoriasis triggered by vaccination against severe acute respiratory syndrome Coronavirus 2

Dermatology

Generalized fixed drug eruption following Pfizer-BioNtech COVID-19 vaccination

Dermatology

Generalized morphea following COVID-19 vaccine, Case report and literature review

Dermatology

Generalized morphea following the COVID vaccine, A series of two patients and a bibliographic review

Dermatology

Generalized Papulovesicular Eruption as a Side Effect of the Pfizer-BioNTech COVID-19 Vaccine

Dermatology

Generalized pustular psoriasis flare in a patient affected by plaque psoriasis after BNT162b2 mRNA COVID-19 vaccine, successfully treated with risankizumab

Dermatology

Genital necrosis with cutaneous thrombosis after COVID-19 mRNA vaccination

Dermatology

Gianotti-Crosti Syndrome of Atypical Location in an Adult Following SARS-CoV-2 Vaccination

Dermatology

Haemorrhagic bullous pyoderma gangrenosum following COVID-19 vaccination

Dermatology

Histopathological analysis of skin reactions after coronavirus disease 2019 vaccination, Increment in number of infiltrated plasmacytoid dendritic cel

Dermatology

Hyaluronic acid soft tissue filler delayed inflammatory reaction following COVID-19 vaccination - A case report

Dermatology

Hypersensitivity reaction to hyaluronic acid dermal filler after the Pfizer vaccination against SARS-CoV-2

Dermatology

Hypersensitivity reactions following the Moderna messenger RNA-1273 vaccine

Dermatology
bottom of page